# SDR BAGA2024062400003

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N230BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55260
- Aircraft time: 462 hours, 241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WIRE SMELL FROM AFT LAV AREA, PRIMARILY BY LAV C.. COMPLIED WITH CHECK PSU UNIT PER AMP BD500-A-J35-20-00-01AAA-320A-A.  PERFORM OPS CHECK OF LAV C TOILET PER AMP 38-31-27-03AAA-720-A . PERFORM OPS CHECK OF LAV C WATER HEATER PER AMP 38-12-30-01AAA-320A-A.  PERFORM OPS CHECK OF LAV C LIGHTS PER AMP 33-25-00-01AAA-320A-A.  PERFORM LAV C SMOKE DETECTOR AURAL PER AMP 26-16-01-01AAA-320B-A.  ALL OPS CHECKS ARE GOOD.
